# SDR DALA2014121206517

- Difficulty date: December 1, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME BS 1485 CRACKED AT LT AFT SIDE OF OTBD LIGHT ASSY.  DAMAGE WAS REMOVED IAW SRM 53-03, FIG 48.  REPAIR FABRICATED IAW SRM 53-03, PAR 48.  REPAIR DRILLED AND TRIMED IAW SRM 53-03, FIG 48.  REPAIR TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.  REPAIR INSTALLED IAW SRM 53-03 PAR 48.
